# SDR FDEA201806261583

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,011 hours, 25,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Faulted
- Location: Pseu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS L EMERG DOOR CAME ON PASSING 12K FT WENT OUT AFTER LANDING. COMPLETED FIM PROCEDURE 52-71-00-1 FIG 104A . ON PSEU FOUND CARD 003 FAULT AFTER RESET AND VERIFY NO FAULTS OBSERVED ANYMORE. ALSO VISUAL CHK ON LT EMERG DOOR ACTIONED ALL SATIS.
